RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 2, Pages 291–295 (Mi mz11202)  

Brief Communications

Derived Sections, Factorization Algebras, and Deligne Conjecture

È. R. Balzinab

a Laboratoire de Mathématiques Jean Alexandre Dieudonné, Université de Nice Sophia Antipolis
b National Research University "Higher School of Economics" (HSE), Moscow

Keywords: homotopical algebra, model category, Reedy model structures, Grothendieck fibration, factorization algebra, operator category, Deligne conjecture.

DOI: https://doi.org/10.4213/mzm11202

Full text: PDF file (369 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:2, 313–317

Bibliographic databases:

Document Type: Article
Received: 25.02.2016

Citation: È. R. Balzin, “Derived Sections, Factorization Algebras, and Deligne Conjecture”, Mat. Zametki, 100:2 (2016), 291–295; Math. Notes, 100:2 (2016), 313–317

Citation in format AMSBIB
\Bibitem{Bal16}
\by \`E.~R.~Balzin
\paper Derived Sections, Factorization Algebras, and Deligne Conjecture
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 2
\pages 291--295
\mathnet{http://mi.mathnet.ru/mz11202}
\crossref{https://doi.org/10.4213/mzm11202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588846}
\elib{http://elibrary.ru/item.asp?id=26414298}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 2
\pages 313--317
\crossref{https://doi.org/10.1134/S0001434616070270}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983732315}


Linking options:
  • http://mi.mathnet.ru/eng/mz11202
  • https://doi.org/10.4213/mzm11202
  • http://mi.mathnet.ru/eng/mz/v100/i2/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:102
    References:17
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019